Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Psych meds cause weight gain?

Posted by desolationrower on September 15, 2008, at 22:20:18

In reply to Re: Psych meds cause weight gain? Abby Cunningham, posted by Phillipa on September 15, 2008, at 20:37:27

Yup Phillip is right getting a thyroid is a good idea.

Antidepressant that don't often cause weight gain:
lamotrigine
nris like reboxetine, but not TCAs
tranylcypromine and selegiline

also some aumentation strategies like dopamine agonists have low weight gain risk.

-D/R

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desolationrower thread:852164
URL: http://www.dr-bob.org/babble/20080915/msgs/852202.html